# SDR 97ZZZX5049

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 19A2772
- Condition: Intermittent
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN INTERMITTENT.  REMOVED AND REPLACED.
